# SDR F3LA2008111700715

- Difficulty date: November 16, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 16,321 hours, 8,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 2LA00546901
- Part serial: 389474
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE LEFT OVERWING EXIT SHOWS OPEN ON LOWER ECAM.  MAINTENANCE PERFORMED TROUBLESHOOTING AND FOUND LEFT OVERWING LIGHT TO BE AT FAULT.  THE WARNING LIGHT PANEL WAS REMOVED, REPLACED AND CHECKED IN ACCORDANCE WITH A318 AMM 52-73-21 PB 401.
